RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 3, Pages 313–336 (Mi izv3747)  

This article is cited in 10 scientific papers (total in 11 papers)

Model correspondences

A. I. Mal'tsev


Full text: PDF file (3044 kB)

Bibliographic databases:
Received: 27.11.1958

Citation: A. I. Mal'tsev, “Model correspondences”, Izv. Akad. Nauk SSSR Ser. Mat., 23:3 (1959), 313–336

Citation in format AMSBIB
\Bibitem{Mal59}
\by A.~I.~Mal'tsev
\paper Model correspondences
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 3
\pages 313--336
\mathnet{http://mi.mathnet.ru/izv3747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=120152}
\zmath{https://zbmath.org/?q=an:0100.01202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3747
  • http://mi.mathnet.ru/eng/izv/v23/i3/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kokorin, A. G. Pinus, “Decidability problems of extended theories”, Russian Math. Surveys, 33:2 (1978), 53–96  mathnet  crossref  mathscinet  zmath
    2. A. G. Myasnikov, “The structure of models and a decidability criterion for complete theories of finite-dimensional algebras”, Math. USSR-Izv., 34:2 (1990), 389–407  mathnet  crossref  mathscinet  zmath
    3. Yu. M. Movsisyan, “Algebras with hyperidentities of the variety of Boolean algebras”, Izv. Math., 60:6 (1996), 1219–1260  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Russian Math. Surveys, 53:1 (1998), 57–108  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Guo Wenbin, K. P. Sham, A. N. Skiba, “$G$-Covering systems of subgroups for classes of $p$-supersoluble and $p$-nilpotent finite groups”, Siberian Math. J., 45:3 (2004), 433–442  mathnet  crossref  mathscinet  zmath  isi  elib
    6. Ya. Li, “$G$-covering systems of subgroups for the class of supersoluble groups”, Siberian Math. J., 47:3 (2006), 474–480  mathnet  crossref  mathscinet  zmath  isi
    7. Elizaveta V. Minakova, “K teorii modelei kolets niltreugolnykh matrits”, Zhurn. SFU. Ser. Matem. i fiz., 1:2 (2008), 221–227  mathnet  elib
    8. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    10. N. V. Nagul, “Logic-algebraic equations method in system dynamics”, St. Petersburg Math. J., 24:4 (2013), 645–662  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    11. Yuri Movsisyan, “On functional equations and distributive second order formulae with specialized quantifiers”, Algebra Discrete Math., 25:2 (2018), 269–285  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:246
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020